If you have any question, please feel free to email us. We will touch with you as soon as possible.
Trade name:Hedex Extra
Specifications:Acetaminophen 500mg; Caffeine 65mg
Dosage form:tablet
* Please be kindly noted products are supplied for RLD supplies/ Reference listed drugs/ Comparator Drug Clinical trials. We do not sell to patients.
Name | Paracetamol and Caffeine Tablets |
---|---|
Trade name | Hedex Extra |
Specifications | Acetaminophen 500mg; Caffeine 65mg |
Dosage form | tablet |
Licensee | Omega Pharma Ltd. |
Remarks | Listed in the European Union (listed country: United Kingdom; place of origin: Ireland; product name Solpadeine Headache is also available) |
This product is an antipyretic and analgesic, used for fever caused by common cold or influenza, and also used to relieve mild to moderate pain, such as headache, migraine, toothache, neuralgia, muscle pain, dysmenorrhea, joints Pain etc.
We are a global professional manufacturer and supplier of reference drug products, featuring high-quality services and competitive prices. You can get the most favorable reference drug prices here. If you need customized services, please contact us immediately.
Hot Tags: Paracetamol And Caffeine Tablets Reference Listed Drug, China, suppliers, manufacturers, factory, customized, price, pricelist, in stock, Olanzapine Tablets, Phenytoin Sodium Tablets, Adefovir Dipivoxil Tablets, Bimatoprost Ophthalmic, Alfacalcidol Soft Capsules, Esomeprazole Magnesium Enteric Coated Capsules
Tel:+86-020-61855200-902
Fax:+86-020-66392525
Email:info@upharm.cn
Address:12th floor, No. 181, Kexue Avenue, Huangpu District, Guangzhou, China